I started on 20mg taking a pill daily in the morning, I had little to no side effects and for the first couple months was "ok" had a pretty harsh panic attack so after seeing my doctor for a follow up a few days ago she upped my dosage to 40mg daily and since then Ive had horrible headaches and kind of shaky hands. I don't know if anybody else has experienced these side effects. I messaged my doctor so see what she wants to do. But its been miserable.
Fluoxetine - Side effects of upping the dosage of fluoxetine?
Question posted by DIVMXND23 on 2 Jan 2020
Last updated on 2 January 2020 by Nitro061
Yes this is typically a side effect of almost any anti depressant; especially Prozac because it is an older drug . Your brain and body will need to adjust and most people begin seeing the positive effects of the drug around when the initial severe symptoms such as shaking, headache and sleep issues usually wear off but any drug will have side effects of something;>>>> But since you were not having these side effects, than I would recommend giving it 5-7 days to get the headaches and shakes.
If no decent improvements, lower your dose in reverse and if you’re systems rapidly improve, then we will know you maxed out your tolerable dose for this drug perhaps?
It is just the last 10 years that we have seen much better medications for depression and anxiety issues that have few long lasting side effects and treat your symptoms better as well.
- Fluoxetine uses and safety info
- Fluoxetine information for Healthcare Professionals (includes dosage details)
- Side effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.